# SDR UALA2010090803325

- Difficulty date: September 7, 2010
- Submitted: September 10, 2010
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 43,590 hours, 11,929 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: 79115516
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 1AB ONE EMERGENCY LIGHT MISSING. SEAT EMERGENCY LIGHT CABLE END FITTING RECEPTACLE MISSING UNABLE TO ATTACH EMERGENCY LIGHT TO CABLE.  REPLACED CONNECTOR AND SEAT EMERGENCY LIGHT LAMP. OPS CHECK OKAY.
